# SDR AALA201905289007

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 60,275 hours, 9,953 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: PK0238
- Condition: Out Of Tolerance
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND DISCREPANCY ON LT O/W SLIDE LACING. REMOVED AND REPLACED SLIDE IAW AMM 25-65-01.
